Počet záznamov: 1  

On some properties of fuzzy controllers

  1. SYSstu183917
    LBL
      
    00000naa--22000003a-4500
    005
      
    20190403104040.8
    008
      
    090507s2009------------------------eng-d
    040
      
    $a STU $b slo
    041
    0-
    $a eng
    100
    1-
    $a Šabo, Michal, $d 1944- $4 aut $u C7270 $9 100 $7 stu_us_auth*stu13779 $T FCHPT Oddelenie matematiky $X 3241 $U C7270 $Y 122
    242
    00
    $a On some properties of fuzzy controllers
    245
    1-
    $a On some properties of fuzzy controllers
    773
    0-
    $7 nnas $t Aplimat - Journal of Applied Mathematics $w stu_us_cat*stu180020 $g Vol. 2, No. 1 (2009), s.117-124
Počet záznamov: 1